IJPAM: Volume 105, No. 1 (2015)


N. Karthikeyan$^1$, N. Rajesh$^2$
$^1$Department of Mathematics
Jeppiaar Engineering College
Chennai, 600119, TamilNadu, INDIA
$^2$Department of Mathematics
Rajah Serfoji Govt. College
Thanjavur, 613005, TamilNadu, INDIA

Abstract. The aim of this paper is to introduce and characterize a new class of functions called almost $\mathcal{G}$-precontinuous functions in ideal topological spaces by using $\mathcal{G}$-preopen sets.

Received: July 28, 2015

AMS Subject Classification: 54D10

Key Words and Phrases: ideal topological spaces, $\mathcal{G}$-preopen sets, almost $\mathcal{G}$-precontinuous functions

Download paper from here.

DOI: 10.12732/ijpam.v105i1.6 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 105
Issue: 1
Pages: 59 - 72

Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).